# SDR 2020F00317

- Difficulty date: June 22, 2020
- Submitted: June 22, 2020
- Operation: General aviation
- Aircraft: N501QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0037
- Aircraft time: 3,473 hours, 2,338 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7413313315165960
- Condition: Cracked
- Location: Nlg Ww
- Part time: 3,473 hours, 2,338 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL WEB AND UPPER MID FRAME CRACKED. STANDARD REPAIR SR-680A-ATA53-25890 , CRACK DAMAGE, NOSE LANDING GEAR WHEEL WELL (NWW),
